# SDR SWAA2015041638590

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 77,630 hours, 66,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6556685
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE LINER GIRT BAR BRACKET LOOSE.  SECURED BRACKET IAW SRM.
